Evidence map›Paper›PMID 41368064›Full record

ArticleClinical case reports2025

Rapid-Onset Drug-Induced Liver Injury Following Amoxicillin-Clavulanate: A Case Report.

Shuvam Khadka, Abinash Dev, Pramodman Singh Yadav, Sujan Acharya, Amisha Karki, Leeza Shah

Abstract read
In one paragraph

Article in Clinical case reports, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed.

  1. Article
  2. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

6 authors.

Shuvam KhadkaB.P. Koirala Institute of Health Sciences Dharan Nepal.ORCID https://orcid.org/0009-0003-8607-5897
Abinash DevB.P. Koirala Institute of Health Sciences Dharan Nepal.
Pramodman Singh YadavDepartment of Pediatrics University of New Mexico Albuquerque New Mexico USA.ORCID https://orcid.org/0000-0002-7151-4901
Sujan AcharyaB.P. Koirala Institute of Health Sciences Dharan Nepal.
Amisha KarkiKhwopa Hospital Bhaktapur Nepal.
Leeza ShahDepartment of Internal Medicine Chitwan Medical College Bharatpur Nepal.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug-Induced Liver Injury (DILI) is a rare but potentially serious adverse effect of many commonly used medications. DILI is a diagnosis of exclusion and requires a high index of suspicion. Amoxicillin-Clavulanate (A-C) is a widely prescribed antibiotic known to be one of the leading causes of idiosyncratic DILI. Though well documented in Western countries, cases of DILI are less frequently reported in our region. The usual onset of DILI varies from a few days to 8 weeks after initiation of medication. Here, we report a case of an atypically rapid onset of amoxicillin-clavulanate induced liver injury in a 32-year-old female following just two doses.

Indexed as

amoxicillin‐clavulanatecase reportdrug‐induced liver injuryhepatotoxicityidiosyncratic reactionRUCAM

Identifiers

PMID41368064
PMCPMC12682597

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.